Dr Tianyang Nie

F07 - Carslaw Building
The University of Sydney

Telephone 9351 4076

Curriculum vitae Curriculum vitae

Research interests

BSDE, BSDE in Finance, Fully Coupled Forward-Backward SDE,

Fractional Brownian Motion, Stochastic Variational Inequalities, Viability,

Multi-player Stochastic Game

Current projects

Postdoctoral Research Associate in Multi-Person Stochastic Games

Awards and honours

2011 Won the Scholarship of KEHUI of Shandong University

2008 Won the Scholarship of Excellent Graduate Student of Shandong University

2007 Won the Scholarship of Excellent Student of Shandong University

2006 Won the National Scholarship

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Nie, T. (2014). Forward backward stochastic differential equation with subdifferential operator and associated variational inequality. Science China Mathematics. [More Information]
  • Nie, T., Rutkowski, M. (2014). Multi-player stopping games with redistribution of payoffs and BSDEs with oblique reflection. Stochastic Processes and their Applications, 124(8), 2672-2698. [More Information]
  • Nie, T. (2013). Forward-backward stochastic differential equation with subdifferential operator and associated variational inequality. Science China Mathematics.
  • Nie, T. (2013). Multi-player stopping games with redistribution of payoffs and multi-dimensional BSDEs with oblique reflection. Stochastic Processes and their Applications, 124(8), 2672-2698. [More Information]
  • Nie, T., Rascanu, A. (2012). Deterministic Characterization of viability for stochastic differential equation driven by fractional Brownian motion. ESAIM - Control, Optimisation and Calculus of Variations, 18(4), 915-929. [More Information]
  • Maticiuc, L., Nie, T. (2012). Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities. Journal of Theoretical Probability, , 1-59. [More Information]

2014

  • Nie, T. (2014). Forward backward stochastic differential equation with subdifferential operator and associated variational inequality. Science China Mathematics. [More Information]
  • Nie, T., Rutkowski, M. (2014). Multi-player stopping games with redistribution of payoffs and BSDEs with oblique reflection. Stochastic Processes and their Applications, 124(8), 2672-2698. [More Information]

2013

  • Nie, T. (2013). Forward-backward stochastic differential equation with subdifferential operator and associated variational inequality. Science China Mathematics.
  • Nie, T. (2013). Multi-player stopping games with redistribution of payoffs and multi-dimensional BSDEs with oblique reflection. Stochastic Processes and their Applications, 124(8), 2672-2698. [More Information]

2012

  • Nie, T., Rascanu, A. (2012). Deterministic Characterization of viability for stochastic differential equation driven by fractional Brownian motion. ESAIM - Control, Optimisation and Calculus of Variations, 18(4), 915-929. [More Information]
  • Maticiuc, L., Nie, T. (2012). Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities. Journal of Theoretical Probability, , 1-59. [More Information]

To update your profile click here. For support on your academic profile contact .